MathSciNet Relay Station
MathSciNet bibliographic data
MR1396996 (97g:46029) 46E15 (30H05)
Schuster, Alexander P. Sets of sampling and interpolation in Bergman spaces. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1717–1725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement